# SDR FDEA201412044057

- Difficulty date: December 4, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322222
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBEAM CORRODED AT FRAME 64.  REMOVED CORROSION IAW SRM 51-74-10, FOUND OUT OF LIMITS IAW DWG A53974322.  REPLACED THE FLOORBEAM IAW SRM 51-40-21, MAJOR REPAIR IAW GMM 6-2-100.
